# SDR C2XA09SH042

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK RT HORIZONTAL STAB L/E UPPER SURFACE HAS MULTIPLE RIVETS WITH CORROSION. (MARKED)  MX REMOVED CORROSION IAW EC5510-01199 ORIG. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
